Skip to main content
Article
Explicit unobstructed primes for modular deformation problems of squarefree level
JOURNAL OF NUMBER THEORY
  • T Weston, University of Massachusetts - Amherst
Publication Date
2005
Abstract
Let f be a newform of weight k3 with Fourier coefficients in a number field K. We give explicit bounds on the set of primes λ of K for which the deformation problem associated to the mod λ Galois representation of f is obstructed. We include some explicit examples.
Pages
199-218
Citation Information
T Weston. "Explicit unobstructed primes for modular deformation problems of squarefree level" JOURNAL OF NUMBER THEORY Vol. 110 Iss. 1 (2005)
Available at: http://works.bepress.com/tom_weston/8/